MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 14X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C IMPLANT 14X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1312P
Medical Device Problem Codes Fracture (1260); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2021-00075.
 
Event or Problem Description
It was reported that while inserting a plate through the cage, the plate became stuck and could not be advanced or removed.The cage was broken to remove the plate.The cage was also removed and both pieces were replaced with competitive product to complete the procedure without patient impacts.This is report two of two for this event.
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned for evaluation.However, photos provided by the reporter confirm the device had fractured.Potential cause a definitive root cause cannot be determined with the information provided.It could be attributed to the cage being wrongly positioned.Dhr review per dhr review, the parts were likely conforming when they left zimmer biomet control.Device use these devices are used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT 14X14 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12203139
Report Number3004788213-2021-00076
Device Sequence Number19927911
Product Code OVE
UDI-Device Identifier03662663016070
UDI-Public(01)03662663016070(17)240701(10)73123
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue NumberMC1312P
Device Lot Number73123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight60 KG